| Model Number |
MAXP301T |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that pro-rinse 30g maxp301t probe broke during use.No injury occurred.
Additional Manufacturer Narrative
Summary: 73 unused pro-rinse max i probes 30ga were returned.The probes that broke during use were not returned and cannot be analyzed.Nothing unusual to report was found during dhr review (batch #(b)(6)).Unused probes were tested (tensile strength test).Findings (between 47.90n and 85.10n) are beyond the minimal requirement of 26.7n.No fault was found with the returned products.